A 45-year-old member asked:
Disclaimer

does anyone get sick from epipen (epinephrine) from allergies?

1 doctor answer
Dr. Brian Novick
42 years experience Allergy and Immunology
Not really: Use of an Epipen (epinephrine) to treat a serious allergic reaction may cause jitteriness or a headache..But no real serious problems...It's more important to treat the allergic reaction. If you have any kind of heart condition, you might want to discuss this with the dr. Who prescribed it.
Answered on Oct 4, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A male asked:
Dr. Stevan Cordas
56 years experience Internal Medicine
Epipen (epinephrine): By prescription only to the best of my knowledge. Discuss this with you family physician.
A 37-year-old member asked:
Dr. John Cheng
25 years experience Family Medicine
Med alert bracelet: Consider getting a med alert bracelet and you can also show them that so it looks more official per say.
A 25-year-old male asked:
Dr. Dwain Rickertsen
35 years experience Family Medicine
Family practice : Yes you can. But a prescription is needed. A doctor usually would prescribe one if thère is a possibity of an allergic reaction.
1
1 thank
A 17-year-old male asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
No: You can not get an Epipen (epinephrine) without a prescription, but wih such astrong history i do not hink you would ind it dificult get a pen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month